Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Symptoms of hyperthyroidism, dizziness, sickness, diabetes, dehydration. What may be wrong?

I have been having these weird symptoms. I feel dizzy and really sick. when I drink something like water I feel really good/normal for like 5mins or less and then get that sick dizzy feeling again. For the last 2 -3 weeks I've been having symptoms of hyperthyroidism. My doctor had already detected that there was something wrong with my thyroids but I ended up getting really bissy and not going to get the blood work . But I was experiencing extreme hunger like after I would eat till I was full not even an hour later i would be starving.so I had made a doctors apt for this coming Friday but now out of know where I feel dizzy , really sick , I pee a lot but I"m not sure if that's because of lately I've been drinking a lot of water like maybe 3 bottles a day which is a lot for me because I regularly drink 1 to none. And also yesterday I started craving peanut butter and toast out of know where. An when I pee its almost clear but has a little color to it like a real really light green. BUT the important question is should I go to the ER tomorrow or can I stick it out? And what do you think maybe wrong with me? Some people are scaring me saying diabetes and some are saying I could be extremely dehydrated .I haven't eat to much today just 2 slices of peanut butter toast 3 chicken wings for lunch and 3 like 4hours ago.
Asked On : Wed, 9 Oct 2013
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi all your symptoms looks like type 2 diabetes. You need to get done FBS, PPBS (GTT) first to know the condition and based on the levels the further management has to be planned. Get done sugar tests as early as possible to avoid any complications if yu are diabetic.

Get back with the investigation to discuss on the further management. Hope this helps you.

Regards
Answered: Wed, 9 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor